Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the numerical solution of integral equations

Author: I. J. Good
Journal: Math. Comp. 11 (1957), 82-83
MSC: Primary 65.3X
MathSciNet review: 0086404
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. J. Good, ``Bounded integral transforms,'' Quart. Jn. of Math., Oxford, v. 1, 1950, p. 185-190. MR 0036865 (12:175d)
  • [2] Harold Hotelling, ``Some new methods in matrix calculation,'' Annals Math. Stat., v. 14, 1943, p. 1-34. MR 0007851 (4:202g)
  • [3] W. L. Wilson, Jr., Tables of Inverses to Laplacian Operators over Triangular Grids, UMT File [MTAC, this issue, Rev. 53, p. 108].

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society